# SDR AALA202303016095

- Difficulty date: January 12, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,905 hours, 33,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD CENTER POST RIGHT HAND CONTINUITY FITTING CRACKED AT FR 2 AND Y0. MAINTENANCE REPLACED CONTINUITY FITTING PER SRM 51-72-11 AND EO 5319Y017-002.
